# SDR AALA20130621023

- Difficulty date: May 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 36,062 hours, 14,762 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION AROUND FASTENER HOLES IN TOP OF FLOORBOARD FROM STATIONS 770-887. INSTALLED NEW FLOORBOARD IAW AARD 51-10-5.
